ALLOPATHIC MEDICINES HAVE SEVERE SIDE-EFFECTS. I RECOMMEND A SWITCH TO NEAREST PATANJALI CHIKITSALAYA MEDICINES AS ADVISED PLUS PRANAYAM .
IF YOU HELP HER TO PRACTICE ALL THAT IS TAUGHT DAILY ON ASTHA CHANNEL 5.00 TO 7.30 AM. VERY VERY EFFECTIVE- ESP ANULOM-VILOM AND BRAMRI AND UDGIT. YOU WILL GET MIRACULOUS RESULTS FOR FREE AND WITHOUT ADVERSE EFFECTS OF ALLOPATHIC MEDICINES.
BUT, MEDICINES ARE DEFINITELY REQUIRED.
Hello and welcome to Lybrate. Having musle pain in a single muscle after taking olanzapine is due to myoclonus, which is a condition in which single muscle starts contracting and sometime itvmay be painful. Get urself evaluated by an expert Psychiatrist. There are many other safer antipsychotics option available and proper evaluation of your syptomatology and other factors suitable other medication may be choosen. Thanks and hope it will be helpful for you.
You can take liver tonic with Elanza plus tablet.
How long to use it, depends on the diagnosis. If it is used as mood stabilizer in bipolar disorder, it is for long term. Please discuss with your psychiatrist.
Loridin Rapitab acts as an antihistamine, which tones down the effects of histamine, which produces various symptoms like watery eyes, itching, sneezing and runny nose. Thus, the drug reduces the effects of histamine and its symptoms on the body to a great extent.
Tolaz 300 is an anti psychotic olanzapine and is used in psychosis like schizophrenia or in cases of depression where augmentation of the anti depressant is required. The first line of treatment in depression is giving an anti depressant.
Oleanz is ok, but lonazep in such high dose for years together is not advisable as it is a benzodiazepine and may carry unwanted side effects. Discuss with your psychiatrist and take sedative, non addictive medications and for constipation there are also non addictive ways to overcome, which your psychiatrist will tell.
MBBS Bachelor of Medicine and Bachelor of Surgery, MRCPsych, MSc Psychiatry
The medications olanzapine and Clonazepam are prescribed in low doses if there is a renal impairment under the supervision of a psychiatrist and only when the benefits of taking the medications outweigh the risks. If you have anxiety and depression issues you could review how bad the symptoms are and start cognitive behaviour therapy which does not involve medications. If that helps you and your symptoms reduce then medications can be reduced and stopped by the psychiatrist.